# SDR AALA202510293409

- Difficulty date: October 23, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 68,312 hours, 29,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD GALLEY R1 DOOR EMERGENCY LIGHT "EXIT" LENS WIIL NOT STAY AT LIGHT ASSEMBLY. REMOVED AND REPLACED R1 DOOR EMERGENCY LIGHT"EXIT" ASSEMBLY. PER B737NG AMM 33-51-01. PERFORMED SATISFACTORY OPERATIONAL CHECK, PER B737NG AMM 33-51-01.
